# SDR ASOA200801541

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 19,829 hours, 16,514 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484 LBL 27 INTERCOSTAL ANGLE CRACKED.  REMOVED AND REPLACED CRACKED INTERCOSTAL ANGLE IAW SRM 51-40-11 AND 51-42-21.
